A new type of convergence for a sequence of rays

Olmez O., AYTAR S.

KUWAIT JOURNAL OF SCIENCE, vol.43, no.4, pp.75-81, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 4
  • Publication Date: 2016
  • Title of Journal : KUWAIT JOURNAL OF SCIENCE
  • Page Numbers: pp.75-81


In this work, we introduce the concept of rough convergence for a sequence of rays and obtain some basic results. In this context, if we take r = 0 then we obtain the classical results in the theory of rays.